# SDR UPS96220425

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 428.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE SI, FOUND STR 22L TO BE CORRODED AT BS 428.5.  REMOVED CORROSION, SPLICE SECTION AT BS 440, CUT DAMAGED STRINGER, FOUND STR 22L AT BS 412 TO BE CORRODED BEYOND LIMITS AS WELL.  CUT STRINGER AT BS 407, FABRICATED REPAIR PARTS AND INSTALLED NEW STRINGER AND REPAIR PARTS IN A/C PER SRM 51-30-02, SRM 53-10-02, 53-10-3.
